# SDR SIMA201908298002

- Difficulty date: August 28, 2019
- Submitted: August 29, 2019
- Operation: Air carrier
- Aircraft: N816AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145552
- Aircraft time: 33,810 hours, 28,901 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070005120
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CABIN FLASHLIGHT WILL NOT STAY IN HOLDER-C/A-REMOVED AND REPLACED  AFT CABIN FLASHLIGHT HOLDER IAW AMM 33-50-16 OPC GOOD
